# SDR DL757982444

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Rt Hyd System
- Component: 731966
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RT ELECTRIC HYD PUMP EICAS OVERHEAT MSG IN ROUTE.  REPLACED RT SYSTEM AC HYD PUMP,  PRESSURE AND CASE DRAIN FILTERS.  LEAK CHECK AND OPERATIONAL CK OK.
